RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gamkrelidze, Nikolai Georgievich

Statistics Math-Net.Ru
Total publications: 20
Scientific articles: 17
Presentations: 1

Number of views:
This page:1570
Abstract pages:3093
Full texts:1379
References:88

http://www.mathnet.ru/eng/person41922
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:gamkrelidze.n-g
https://mathscinet.ams.org/mathscinet/MRAuthorID/212300

Publications in Math-Net.Ru
2017
1. N. G. Gamkrelidze, “On one property of symmetrized distributions”, Teor. Veroyatnost. i Primenen., 62:1 (2017),  68–71  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 62:1 (2018), 55–57  isi  scopus
2014
2. N. G. Gamkrelidze, “On local limit theorem for integer random vectors”, Teor. Veroyatnost. i Primenen., 59:3 (2014),  579–585  mathnet  mathscinet  elib; Theory Probab. Appl., 59:3 (2015), 494–499  isi  elib  scopus
2000
3. N. G. Gamkrelidze, “An inequality for a multidimensional characteristic function”, Teor. Veroyatnost. i Primenen., 45:1 (2000),  175–177  mathnet  mathscinet  zmath; Theory Probab. Appl., 45:1 (2001), 133–135  isi
1991
4. N. G. Gamkrelidze, “On an inequality for a multidimensional characteristic function”, Teor. Veroyatnost. i Primenen., 36:3 (1991),  602–604  mathnet  mathscinet  zmath; Theory Probab. Appl., 36:3 (1991), 594–596  isi
1988
5. N. G. Gamkrelidze, “Application of Smoothness Function in Proving of the Local Limit Theorem”, Teor. Veroyatnost. i Primenen., 33:2 (1988),  373–376  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:2 (1988), 352–355  isi
1985
6. N. G. Gamkrelidze, “On a measure of smoothness of the multidimensional distributions of integer-valued random vectors”, Teor. Veroyatnost. i Primenen., 30:2 (1985),  401–405  mathnet  mathscinet  zmath; Theory Probab. Appl., 30:2 (1986), 427–431  isi
1984
7. N. G. Gamkrelidze, “Modulus of continuity of the Weierstrass function”, Mat. Zametki, 36:1 (1984),  35–38  mathnet  mathscinet  zmath; Math. Notes, 36:1 (1984), 510–512  isi
1983
8. N. G. Gamkrelidze, “On the estimate of the distance in variance between the distributions”, Teor. Veroyatnost. i Primenen., 28:2 (1983),  445–446  mathnet  mathscinet  zmath; Theory Probab. Appl., 28:2 (1984), 467–469  isi
1981
9. N. G. Gamkrelidze, “On the smoothing of probabilities for the sums of integer valued random variables”, Teor. Veroyatnost. i Primenen., 26:4 (1981),  835–841  mathnet  mathscinet  zmath; Theory Probab. Appl., 26:4 (1982), 823–828  isi
1980
10. N. G. Gamkrelidze, “On a method to prove the central limit theorem”, Teor. Veroyatnost. i Primenen., 25:3 (1980),  619–625  mathnet  mathscinet  zmath; Theory Probab. Appl., 25:3 (1981), 609–614  isi
1977
11. N. G. Gamkrelidze, “A multidimensional generalization of Esseen's inequality for distribution functions”, Teor. Veroyatnost. i Primenen., 22:4 (1977),  897–900  mathnet  mathscinet  zmath; Theory Probab. Appl., 22:4 (1978), 877–880
12. N. G. Gamkrelidze, V. I. Rotar', “On the rate of convergence in the limit theorem for quadratic forms”, Teor. Veroyatnost. i Primenen., 22:2 (1977),  404–407  mathnet  mathscinet  zmath; Theory Probab. Appl., 22:2 (1978), 394–397
1973
13. N. G. Gamkrelidze, “On estimation of the maximal probability for sums of lattice random variables”, Teor. Veroyatnost. i Primenen., 18:4 (1973),  842–846  mathnet  mathscinet  zmath; Theory Probab. Appl., 18:4 (1974), 799–803
1971
14. N. G. Gamkrelidze, Yu. V. Prohorov, “On the approximation of the distributions of sums of lattice random variables when the number of addends is small”, Teor. Veroyatnost. i Primenen., 16:1 (1971),  136–140  mathnet  mathscinet  zmath; Theory Probab. Appl., 16:1 (1971), 144–147
1968
15. N. G. Gamkrelidze, “On connection between the local and integral theorems for latticed distributions”, Teor. Veroyatnost. i Primenen., 13:1 (1968),  175–179  mathnet  mathscinet  zmath; Theory Probab. Appl., 13:1 (1968), 174–179
1966
16. N. G. Gamkrelidze, “On the speed of convergence in the local limit theorem for lattice distributions”, Teor. Veroyatnost. i Primenen., 11:1 (1966),  129–140  mathnet  mathscinet  zmath; Theory Probab. Appl., 11:1 (1966), 114–125
1964
17. N. G. Gamkrelidze, “On the Local Limit Theorem for Lattice Distributions”, Teor. Veroyatnost. i Primenen., 9:4 (1964),  733–736  mathnet  mathscinet  zmath; Theory Probab. Appl., 9:4 (1964), 662–664

2005
18. N. G. Gamkrelidze, “Book review: Dodge J., ed.“The Oxford Dictionary of Statistical Terms””, Teor. Veroyatnost. i Primenen., 50:1 (2005),  201–202  mathnet  elib; Theory Probab. Appl., 50:1 (2006), 169
1991
19. N. Gamkrelidze, “Letter to the editor”, Teor. Veroyatnost. i Primenen., 36:4 (1991),  823  mathnet  mathscinet; Theory Probab. Appl., 36:4 (1991), 859
1990
20. N. G. Gamkrelidze, “Letter to the editor”, Teor. Veroyatnost. i Primenen., 35:2 (1990),  399  mathnet  mathscinet; Theory Probab. Appl., 35:2 (1990), 404

Presentations in Math-Net.Ru
1. О почти нормальных случайных величинах
N. G. Gamkrelidze
Principle Seminar of the Department of Probability Theory, Moscow State University
March 18, 2020 16:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021